Branching processes with interaction and a generalized Ray–Knight Theorem
Annales de l'I.H.P. Probabilités et statistiques, Volume 51 (2015) no. 4, pp. 1290-1313.

We consider a discrete model of population dynamics with interaction between individuals, where the birth and death rates are nonlinear functions of the population size. We obtain the large population limit of a renormalization of our model as the solution of the SDE

Z t x =x+ 0 t f(Z s x )ds+2 0 t 0 Z s x W(ds,du),
where W(ds,du) is a time space white noise on [0,) 2 . We give a Ray–Knight representation of this diffusion in terms of the local times of a reflected Brownian motion H with a drift that depends upon the local time accumulated by H at its current level, through the function f ' /2.

Nous considérons un modèle d’évolution d’une population avec interaction entre les individus, où les taux de naissance et de mort sont fonction de la taille de la population. Nous obtenons la limite en grande population après renormalisation, qui est solution de l’EDS

Z t x =x+ 0 t f(Z s x )ds+2 0 t 0 Z s x W(ds,du),
W(ds,du) est un bruit blanc sur [0,) 2 . Nous donnons une représentation de cette diffusion à la Ray–Knight, en fonction des temps locaux d’un mouvement brownien réfléchi H avec une dérive qui dépend du temps local accumulé par H à son niveau courant, à travers la fonction f ' /2.

DOI: 10.1214/14-AIHP621
Keywords: Galton–Watson processes with interaction, generalized Feller diffusion
@article{AIHPB_2015__51_4_1290_0,
     author = {Ba, Mamadou and Pardoux, Etienne},
     title = {Branching processes with interaction and a generalized {Ray{\textendash}Knight} {Theorem}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1290--1313},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {4},
     year = {2015},
     doi = {10.1214/14-AIHP621},
     mrnumber = {3414448},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/14-AIHP621/}
}
TY  - JOUR
AU  - Ba, Mamadou
AU  - Pardoux, Etienne
TI  - Branching processes with interaction and a generalized Ray–Knight Theorem
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2015
DA  - 2015///
SP  - 1290
EP  - 1313
VL  - 51
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/14-AIHP621/
UR  - https://www.ams.org/mathscinet-getitem?mr=3414448
UR  - https://doi.org/10.1214/14-AIHP621
DO  - 10.1214/14-AIHP621
LA  - en
ID  - AIHPB_2015__51_4_1290_0
ER  - 
%0 Journal Article
%A Ba, Mamadou
%A Pardoux, Etienne
%T Branching processes with interaction and a generalized Ray–Knight Theorem
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2015
%P 1290-1313
%V 51
%N 4
%I Gauthier-Villars
%U https://doi.org/10.1214/14-AIHP621
%R 10.1214/14-AIHP621
%G en
%F AIHPB_2015__51_4_1290_0
Ba, Mamadou; Pardoux, Etienne. Branching processes with interaction and a generalized Ray–Knight Theorem. Annales de l'I.H.P. Probabilités et statistiques, Volume 51 (2015) no. 4, pp. 1290-1313. doi : 10.1214/14-AIHP621. http://www.numdam.org/articles/10.1214/14-AIHP621/

[1] D. Aldous. Stopping times and tightness. Ann. Probab. 6 (1978) 335–340. | MR | Zbl

[2] P. Billingsley. Convergence of Probability Measures, 2nd edition. Wiley, New York, 1999. | MR | Zbl

[3] D. A. Dawson and Z. Li. Stochastic equations, flows and measure-valued processes. Ann. Probab. 40 (2012) 813–857. | MR | Zbl

[4] A. Joffe and M. Métivier. Weak convergence of sequences of semi-martingales with applications to multitype branching processes. Adv. in Appl. Probab. 18 (1986) 20–65. | MR | Zbl

[5] A. Lambert. The branching process with logistic growth. Ann. Probab. 15 (2005) 1506–1535. | MR | Zbl

[6] V. Le and E. Pardoux. Height and the total mass of the forest of genealogical trees of a large population with general competition. ESAIM Probab. Stat. 19 (2015) 172–193. | MR

[7] V. Le, E. Pardoux and A. Wakolbinger. Trees under attack: A Ray–Knight representation of Feller’s branching diffusion with logistic growth. Probab. Theory Related Fields 155 (2013) 583–619. | MR | Zbl

[8] J. R. Norris, L. C. G. Rogers and D. Williams. Self-avoiding random walks: A Brownian motion model with local time drift. Probab. Theory Related Fields 74 (1987) 271–287. | MR | Zbl

[9] E. Pardoux and A. Wakolbinger. From Brownian motion with a local time drift to Feller’s branching diffusion with logistic growth. Electron. Commun. Probab. 16 (2011) 720–731. | MR | Zbl

[10] E. Pardoux and A. Wakolbinger. A path-valued Markov process indexed by the ancestral mass. ALEA Lat. Am. J. Probab. Math. Stat. 12 (2015) 193–212. | MR

[11] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion, 3d edition. Grundlehren der Mathematischen Wissenschaften 293. Springer, Berlin, 1999. | MR | Zbl

[12] D. W. Stroock and S. R. S. Varadhan. Multidimensional Diffusion Processes. Grundlehren der Mathematischen Wissenschaften 233. Springer, Berlin, 1979. | MR | Zbl

Cited by Sources: